# SDR MWEA981078

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920323131
- Condition: Dented
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT SKIN DENTED AND GOUGED STATION 756 AND LONGERON 23R.  TRIMMED OUT DAMAGED AREA OF SKIN, FABRICATED SKIN FILLER AND DOUBLERS.
